# SDR ASAA2016040316227

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 692 hours, 225 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FOLLOWING MESSAGE ON F/O MAP DISPLAY "VTK" AND ON F/O PFD "LDG ALT", BOTH ON FOR 30 SECONDS THEN EXTINGUISHED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61  NR 836 AND FMC OPS CHECK IAW AMM 34-61-00, SYS OPS CHECKS NORMAL, GROUND VERIFICATION SUCCESSFUL.
